# SDR CALA2021092801703

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 99,133 hours, 13,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 174528
- Condition: None
- Location: M33098
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND M33098 EMERGENCY LIGHT BATTERY POOR CAPACITY REF HAECO NON-ROUTINE NO.9458595 - ORIGINATED BY EMP V905449 SPEC NO.B777-33-3-7019 PERFORMED BY EMP V905449, REPLACED THE M33098 EMERGENCY LIGHT BATTERY AND PERFORM BATTERY PACK CAPACITY CHECK FOUND NORMAL REF AMM 33-51-06-960-802 REV.92A AND AMM 33-51-06-200-801 REV.92A. IDT BY EMP V907747. ADD EMP:V905449
